Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 25, 2014, 03:54:15 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631821
  • Total Topics: 47833
  • Online Today: 293
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Vitamin B deficiency and sore mouth  (Read 1038 times)

0 Members and 1 Guest are viewing this topic.

Offline TabooPrincess

  • Member
  • Posts: 279
Vitamin B deficiency and sore mouth
« on: March 07, 2012, 02:10:01 PM »
My mouth is so sore at the moment likes it on fire, about 3 weeks now.  It's the roof of my mouth and my tongue which are red raw and now my throat has started hurting too.  I'm struggling to eat/drink and certainly finding no enjoyment in it.  My dentist has suggested it's vit b deficiency.  Has anyone else experienced this?  Also, is this hiv specific because my diet is pretty okish at the moment so I can't understand why I would be lacking in vitamins?  I've started taking a multi-vit but heard about some injections??
09/ 2008 - Seroconversion
11/2008 - Tested pos, cd4 640 vl 25400
12/2008 - cd4 794 vl 27798, 35%
03/2009 - cd4 844 vl 68846, 35%
06/2009 - cd4 476 vl 49151, 33% (pregnancy confirmed)
08/2009 - cd4 464 vl 54662, 32%
Started meds for pregnancy (Kaletra, AZT, Viread)
09/2009 - cd4 841 vl 3213, 42%
10/2009 - cd4 860 vl 1088, 41%
11/2009 - cd4 771 vl 563, 38%
12/2009 - cd4 885 vl 151 42%
Discontinued meds after baby born
02/2010 - cd4 841 vl 63781, 38%
05/2010 - cd4 1080 vl 113000, 39%
08/2010 - cd4 770 vl 109242
12/2010 - cd4 642 vl 111000, 34%
06/2011 - cd4 450 vl 222000, 33%
11/2011 - cd4 419 vl 212000, 24%
03/2012 - cd4 280 vl 118000, 26% (repeated Cd4 at 360)
05/2012 -cd4 360 vl 99,190
10/2012 Atripla, cd4 690, vl 80
12/2012 Darunavir, norvir, truvada, Cd4 680, vl u/d
07/2013 cd4 750,ud

Offline Matty the Damned

  • Member
  • Posts: 12,198
  • Ninja Please
Re: Vitamin B deficiency and sore mouth
« Reply #1 on: March 07, 2012, 03:41:22 PM »
My mouth is so sore at the moment likes it on fire, about 3 weeks now.  It's the roof of my mouth and my tongue which are red raw and now my throat has started hurting too.  I'm struggling to eat/drink and certainly finding no enjoyment in it.  My dentist has suggested it's vit b deficiency.  Has anyone else experienced this?  Also, is this hiv specific because my diet is pretty okish at the moment so I can't understand why I would be lacking in vitamins?  I've started taking a multi-vit but heard about some injections??

Could be, could be. Vitamin deficiencies are not uncommon amongst our sort. Speak to your doctor about it,

MtD

Offline mikeyb39

  • Member
  • Posts: 921
Re: Vitamin B deficiency and sore mouth
« Reply #2 on: March 07, 2012, 08:14:53 PM »
They do offer vitamin B injections and its the best way to get them into your system  vitamin B12 does not absorb very well in pill form.   Most insurance companies won't pay for the injections.

i've ordered the injections myself, if you aren't afraid of giving yourself a small muscular injection.  you can go to below website and order them from there.  they have just b12 injections or some that have all B vitamins in them

http://www.trimnutrition.com/Vitamin-Injection

11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD

Offline Ann

  • Administrator
  • Member
  • Posts: 28,134
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Vitamin B deficiency and sore mouth
« Reply #3 on: March 08, 2012, 07:45:06 AM »
TB, Yes, vitamin deficiency is possible - and so is thrush. Please see your hiv doctor about this as soon as possible.

With your high VL and lowish CD4%, it quite possibly could be thrush (and have you been on any antibiotics lately?). How you describe what's going on in your mouth is very similar to how I would have described it when I've had oral thrush. I don't get white patches so much as red ones and it burns and is sore as hell, particularly when trying to eat or drink.

Good luck, and let us know what your doctor says.
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.